# SDR FDEA200911184012

- Difficulty date: November 18, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,202 hours, 20,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 657N33341
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING FLOORBEAM REPAIR AT STA 700, LBL 55, TO LBL 65, WILL INTERFERE WITH   INSTALLATION OF SECTION 43, SEAT TRACK 657N3332-3, AT LBL-58, STA 660, TO STA 884. REPAIR AT STA 700, LBL 55, TO LBL 65, WAS ACCOMPLISHED, DUE TO DISCREPANCY   EFFECTING THE PTF CONVERSIONS ON MAE MOD W/C 118350502B22R02, AND MAE EA NR 757-5335-16-F2232, REV B, DATED 09/11/09, THIS N/R IS FOR TRACKING PURPOSES ONLY.  MAJOR ALTERATION.
